THE JOHNS HOPKINS MEDICAL INSTITUTIONS
Gallbladder and Bile Duct Cancer Web

Discussion Board

Cisplatin was posted 01/08/2010 01:42 pm by Kathleen
E-mail Address:

Message Text
Hey Audra. Sorry for the delay and confusion in answering your inquiry. I hope your dad is tolerating the cisplatin. My mom had very few side effects when it was combined with Gemcitabine. She lost a little hair, felt tired and was a little queazy once. Her weight was stable. Her white counts dropped, but not low enough to discontinue treatment. The biggest problem was that it stopped working after 8 infusions (4 cycles) -- i.e., some of the lymph nodes began to grow again and her pain returned. Hope that help and you have better results than we did. k

Reply to this message | Return to Main Message List
Responses

No replies on file.


DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions.Patients are advised to consult their personal physicians before making any medical decisions.

Biliary Ca Home | Feedback | Pathology Home | Oncology Center Home
Copyright © 2020 The Johns Hopkins University, Baltimore, Maryland
Last Modified: 11/11/2002 10:50 am